# SDR DALA2015032402370

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM, -Y465,  AT AFT GALLEY AREA FROM FRAME 64 TO FRAME 67+10",  L=0.300", W=0.150", D=0.002.  REPLACED FLOORBEAM, -Y465 AT AFT GALLEY AREA FROM FR 64 TO FR 67+10" AND FASTENERS IAW SRM A320 51-72-11 AND 51-42-11 DWG D534-72000.
